# SDR ASAA2016120518939

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 10,837 hours, 3,543 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 11203
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 27,308 hours, 10,461 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL CONTROL CABIN LIGHT ILLUMINATED. EXTINGUISHED ON RESET.  ACFT GROUNDED.  REMOVED AND REPLACED FLIGHT DECK TRIM AIR MODULATING VALVE IAW AMM 21-61-21. PERFORMED BITE CHECK IAW AMM TASK 21-61-00, ALL GREEN, TEST PASSED. NO LEAKS NOTED.
